[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: stinging sensation while bolusing

In a message dated 7/2/98 1:12:07 AM Eastern Daylight Time, email @ redacted

<< This problem may not be limited to Humalog, but certainly seems to occur
 with far less frequency for Velosulin or Regular users. Barb may have some
 added info in this area. I have not had any problems with V stinging or
 burning. >>
I wish I could contribute some info here, but can't think of anything right
now.  It sounds like smaller boluses might help.  I think Bob's thoughts about
Velosulin or regular are worth considering, just to make sure it is not a
Humalog issue.

Barbara B.
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted